# SDR CA120227009

- Difficulty date: February 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,390 hours
- Engine: Pwa PT6A65AG
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Part number: SK2697
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED FUSELAGE FRAME AT LT AFT, FLOAT/AFT WING SPAR ATTACHMENT AREA. CRACK IS IN AREA "C" OF WIPAIRE SL REV D. AREA ALREADY REPLACED WITH THE NEWEST VERSION OF TUBING.  SUGGEST DRILLING HOLE AT AREA C TO IMPROVE FLEXIBILITY.
